NONLINEAR SINGULAR STURM-LIOUVILLE PROBLEMS WITH IMPULSIVE CONDITIONS


Allahverdiev B., Tuna H.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.34, no.3, pp.439-457, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.22190/fumi1903439b
  • Journal Name: FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.439-457